Leonardo de Lima
Leonardo de Lima
Department of Business, Federal University of Paraná
Email confirmado em ufpr.br
Título
Citado por
Citado por
Ano
A área CTS no Brasil vista como rede social: onde aprendemos?
A Chrispino, LS Lima, MB Albuquerque, ACC Freitas, MAFB Silva
Ciência & Educação (Bauru) 19 (2), 455-479, 2013
602013
Bounds on the index of the signless Laplacian of a graph
CS Oliveira, LS de Lima, NMM de Abreu, P Hansen
Discrete Applied Mathematics 158 (4), 355-360, 2010
582010
The smallest eigenvalue of the signless Laplacian
LS de Lima, CS Oliveira, NMM de Abreu, V Nikiforov
Linear algebra and its applications 435 (10), 2570-2584, 2011
532011
Bounds on the Q-spread of a graph
CS Oliveira, LS De Lima, NMM de Abreu, S Kirkland
Linear algebra and its applications 432 (9), 2342-2351, 2010
362010
REDES DE COLABORAÇÃO CIENTÍFICA NA ÁREA DE QUÍMICA NO BRASIL: UM ESTUDO BASEADO NAS COAUTORIAS DOS ARTIGOS DA REVISTA QUÍMICA NOVA
CG de Souza, RG Barbastefano, LS de Lima
Química Nova On Line 35 (4), 671-676, 2012
20*2012
On the second largest eigenvalue of the signless Laplacian
LS de Lima, V Nikiforov
Linear Algebra and its Applications 438 (3), 1215-1222, 2013
182013
How reliable are the real-world optical transport networks?
C Pavan, LS de Lima, MHM Paiva, MEV Segatto
Journal of Optical Communications and Networking 7 (6), 578-585, 2015
142015
Vendo CTS como rede: as publicações mais prestigiadas no Brasil
CA XX, LS de Lima, B Márcia
Enseñanza de las ciencias: revista de investigación y experiencias …, 2013
102013
Some properties of graphs in (a, b)-linear classes
LS de Lima, NMM de Abreu, PE de Moraes, C Serta
Congressus Numerantium 166, 43, 2004
92004
The non-bipartite graphs with all but two eigenvalues in [–1, 1]
LS de Lima, A Mohammadian, CS Oliveira
Linear and Multilinear Algebra 65 (3), 526-544, 2017
42017
The clique number and the smallest Q-eigenvalue of graphs
L de Lima, V Nikiforov, C Oliveira
Discrete Mathematics 339 (6), 1744-1752, 2016
42016
Laplacian integral graphs in S (a, b)
LS de Lima, NMM de Abreu, CS Oliveira, MAA de Freitas
Linear algebra and its applications 423 (1), 136-145, 2007
42007
Conjecturas geradas automaticamente pelo sistema Autographix: provas de algumas desigualdades para o índice da Matriz Laplaciana Sem Sinal
NMM Abreu, CS Oliveira, LS de Lima
XXXIX SBPO, 2007
42007
On integral graphs with at most two vertices of degree larger than two
LS de Lima, A Mohammadian, CS Oliveira
Linear Algebra and its Applications 584, 164-184, 2020
22020
Nordhaus–Gaddum type inequalities for the two largest Laplacian eigenvalues
R Grijó, L de Lima, C Oliveira, G Porto, V Trevisan
Discrete Applied Mathematics 267, 176-183, 2019
22019
A note on the Nordhaus-Gaddum type inequality to the second largest eigenvalue of a graph
N Abreu, AE Brondani, L de Lima, C Oliveira
Applicable Analysis and Discrete Mathematics 11 (1), 123-135, 2017
22017
Extremal graphs for the sum of the two largest signless Laplacian eigenvalues
CS Oliveira, L de Lima, P Rama, P Carvalho
arXiv preprint arXiv:1310.8559, 2013
22013
PERTUBAÇÕES EM GRAFOS E SEUS EFEITOS SOBRE A CONECTIVIDADE ALGÉBRICA
MB de Albuquerque, LS de Lima, CS Oliveira
22012
On graphs with adjacency and signless Laplacian matrices eigenvectors entries in {− 1,+ 1}
J Alencar, L de Lima
Linear Algebra and its Applications, 2020
12020
Exhaustive and metaheuristic exploration of two new structural irregularity measures
PO Boaventura-Netto, G Caporossi, LS de Lima
GERAD HEC Montréal, 2016
12016
O sistema não pode efectuar a operação agora. Tente novamente mais tarde.
Artigos 1–20